# SDR CA110427008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, Y, J
- Precautionary procedure: F

## Discrepancy

(CAN)   WHILE ON THE GROUND,  DURING THE TWO MINUTES COOL DOWN PERIOD AFTER LANDING, THE CREW REPORTED TAIL PIPE FIRE ON THE ENGINE, FOLLOWED BY A LOUD NOISE AND UNCOMMANDED ENGINE SHUTDOWN.  THE CREW DID DISCHARGE FIRE EXTINGUISHER BOTTLE AS A PRECAUTION.  AN OIL LEAK WAS FOUND NEAR THE ENGINE INLET AS WELL AS INTERNAL ENGINE DAMAGE.
